# SDR HALA20241121330

- Difficulty date: November 21, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 18,905 hours, 4,037 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,738 hours, 2,252 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ETOPS - STRONG DIRTY SOCK SMELL DURING DESCENT. CONCENTRATION FROM ROW 46 TO COCKPIT. SMELL DISSIPATED WHEN APU BLEED WAS SELECTED. ACCOMPLISED REMOVAL AND INSTALLATION OF #2 ENG PER TASK CARD J321-72-HWI-01 AND 321-72-HWI-02 AND LEVEL C DECON PER TASK CARD E1128-321-21-007. SMELL CHECK GOOD. NO ODOR NOTED. A/C OK FOR SERVICE.
